About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 893635, 17 pages
http://dx.doi.org/10.1155/2012/893635
Research Article

Some Results on an Infinite Family of Nonexpansive Mappings and an Inverse-Strongly Monotone Mapping in Hilbert Spaces

1School of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
2No. 13 Zhongxue, Feng-Feng Kuangqu, Hangdan 056000, China

Received 8 September 2012; Accepted 10 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Peng Cheng and Anshen Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 61, no. 3, pp. 341–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X. Qin, S. Y. Cho, and S. M. Kang, “On hybrid projection methods for asymptotically quasi-φ-nonexpansive mappings,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3874–3883, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33–56, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Y. Cho and S. M. Kang, “Approximation of fixed points of pseudocontraction semigroups based on a viscosity iterative process,” Applied Mathematics Letters, vol. 24, no. 2, pp. 224–228, 2011. View at Publisher · View at Google Scholar
  9. S. Y. Cho and S. M. Kang, “Approximation of common solutions of variational inequalities via strict pseudocontractions,” Acta Mathematica Scientia Series B, vol. 32, no. 4, pp. 1607–1618, 2012. View at Publisher · View at Google Scholar
  10. S. Y. Cho, X. Qin, and S. M. Kang, “Hybrid projection algorithms for treating common fixed points of a family of demicontinuous pseudocontractions,” Applied Mathematics Letters, vol. 25, no. 5, pp. 854–857, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Qin, S.-s. Chang, and Y. J. Cho, “Iterative methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2963–2972, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. P. Chouhan and A. S. Ranadive, “Absorbing maps and common fixed point theorem in Menger space,” Advances in Fixed Point Theory, vol. 2, pp. 108–119, 2012.
  13. J. Ye and J. Huang, “Strong convergence theorems for fixed point problems and generalized equilibrium problems of three relatively quasi-nonexpansive mappings in Banach spaces,” Journal of Mathematical and Computational Science, vol. 1, no. 1, pp. 1–18, 2011.
  14. Z. Kadelburg and S. Radenovic, “Coupled fixed point results under tvs-cone metric and w-cone-distance,” Advances in Fixed Point Theory, vol. 2, pp. 29–46, 2012.
  15. Y. J. Cho, X. Qin, and S. M. Kang, “Some results for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Computational Analysis and Applications, vol. 11, no. 2, pp. 287–294, 2009. View at Zentralblatt MATH
  16. F. Deutsch and H. Hundal, “The rate of convergence of Dykstra's cyclic projections algorithm: the polyhedral case,” Numerical Functional Analysis and Optimization, vol. 15, no. 5-6, pp. 537–565, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Qin, M. Shang, and Y. Su, “Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 1033–1046, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Zentralblatt MATH
  20. R. Bhardwaj, “Some fixed point theorems in polish space using new type of contractive conditions,” Advances in Fixed Point Theory, vol. 2, pp. 313–325, 2012.
  21. X. Qin, Y. J. Cho, J. I. Kang, and S. M. Kang, “Strong convergence theorems for an infinite family of nonexpansive mappings in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 121–127, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH